# SDR JR2R2011102200511

- Difficulty date: October 22, 2011
- Submitted: October 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 13,701 hours, 9,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670340942
- Condition: Corroded
- Location: Fuselage
- Part time: 13,701 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF THE 280 BULKHEAD, BOTTOM I/B CORNER, HAS CORROSION IN CABIN.  REMOVED AND REPLACED LT 280 WEB IAW CRJ900 51-42-21 AND 53-11-10 AS ON WO# 1007510-2000-0011 AND MESA WO# 711013273.
